# SDR DXTA2024102200902

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N473QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500777
- Aircraft time: 588 hours, 449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE TURNED ON THE ENG AND WING STB AI SYSTEMS. WHEN THE STAB SYSTEM WAS ENGAGED WE NOTICED A STRONG BURNING PLASTIC SMELL. SHORTLY AFTER WE TURNED OFF BOTH SYSTEMS  THE SMELL SUBSIDED.  TURNED ON ON ALL CABIN ENTERTAINMENT EQUIPMENT AND GALLEY EQUIPMENT TO CHECK FOR THE ELECTRICAL SMELL. CHECKED ALL PORTABLE MONITORS, ALL THE CABIN LIGHTING, ALL THE GALLEY EQUIPMENT, ETC, AND CHECK FOR SMOKE SMELL. CHECKED THE MFD/PFD COOLING FANS, AVIONICS FANS TO MAKE SURE THEY AREN'T CLOGGED UP WITH DEBRIS OR EVIDENCE OF ABNORMAL SMELL.COMPLETED ANTI-ICE OPERATIONAL CHECKS, FOLLOWED FIM TASK 21-20-00-810-801A AND NO ISSUES WERE NOTICED ALL WORKED PERFORMED RETURNED NO DATA INDICATING THAT THERE WAS ANYTHING AT RISK OF FIRE OR SMOKE. THE A/ICE SYSTEM IS CONSIDERED SAFE AND AIRCRAFT AIRWORTHY.
